Vol. 9, No. 7, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 8, 1793–2041
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
The final-state problem for the cubic-quintic NLS with nonvanishing boundary conditions
1523–1574

Rowan Killip, Jason Murphy and Monica Visan

Magnetic wells in dimension three
1575–1608

Bernard Helffer, Yuri Kordyukov, Nicolas Raymond and San Vũ Ngọc

An analytical and numerical study of steady patches in the disc
1609–1670

Francisco de la Hoz, Zineb Hassainia, Taoufik Hmidi and Joan Mateu

Isolated singularities of positive solutions of elliptic equations with weighted gradient term
1671–1692

Phuoc-Tai Nguyen

A second order estimate for general complex Hessian equations
1693–1709

Duong H. Phong, Sebastien Picard and Xiangwen Zhang

Parabolic weighted norm inequalities and partial differential equations
1711–1736

Juha Kinnunen and Olli Saari

A double well potential system
1737–1772

Jaeyoung Byeon, Piero Montecchiari and Paul H. Rabinowitz